# SDR CALA2011052300382

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 55,539 hours, 5,778 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 212W21011
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AT 10000FT ON DESCENT THE FLIGHT ATTENDANT CALLED FOR LOUD NOISE AND INSULATION BLOWING OUT NEAR 4L ROW 42.  SHORTLY AFTER LOUD POP HEARD AND THE AFT CARGO FIRWE LIGHT ILLUMINATED.  THE FIRE LIGHT EXTINGUISHED AFTER FIRING THE EXTINGUISHING BOTTLE.  FOUND APU AIR SUPPLY DUCT RUPTURED CAUSING EXTENSIVE DAMAGE IN THE AFT CARGO STATION 1870.  REPAIRS WERE MADE REF N/R 4483401 THRU 04, 4482315 THRU 49,4482280 THRU 84 AND 4483390 THRU 50.  ALL REPAIRED SYSTEM OPS AND LEAK CHECK GOOD AT THIS TIME.
